<  Back to the Polytechnique Montréal portal

Boundary uniqueness of fusenes

Xiaofeng Guo, Pierre Hansen and Maolin Zheng

Article (2002)

An external link is available for this item
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/55449/
Journal Title: Discrete Applied Mathematics (vol. 118, no. 3)
Publisher: Elsevier BV
DOI: 10.1016/s0166-218x(01)00180-9
Official URL: https://doi.org/10.1016/s0166-218x%2801%2900180-9
Date Deposited: 20 Sep 2023 14:50
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: Guo, X., Hansen, P., & Zheng, M. (2002). Boundary uniqueness of fusenes. Discrete Applied Mathematics, 118(3), 209-222. https://doi.org/10.1016/s0166-218x%2801%2900180-9

Statistics

Dimensions

Repository Staff Only

View Item View Item